# SDR SWAA2025110626147

- Difficulty date: October 20, 2025
- Submitted: November 6, 2025
- Operation: Air carrier
- Aircraft: N8517F
- Make and model: Boeing 737-8H4
- Aircraft serial: 63594
- Aircraft time: 29,331 hours, 14,676 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY DOOR LINING UPPER AND LOWER ASSIST HANDLE ARE LOOSE.   TIGHTENED FORWARD ENTRY DOOR LINING UPPER AND LOWER ASSIST HANDLE IAW AMM 52-11-31-400-802 STEP 3.G.(2).
